# SDR IPXA2018092874458

- Difficulty date: August 15, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 116,253 hours, 19,596 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141U587710
- Condition: Damaged
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON THE MAIN DECK CARGO FLOOR PANEL 212PF, BS 319.99 - 340.  FABRICATED A REPLACEMENT FLOOR PANEL IAW EO B747-5320-42648-A.
